Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 270646, 18 pages
Research Article

Chaos Control of a Fractional-Order Financial System

1Department of Science and Technology, University Center of Mila, Mila 43000, Algeria
2Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510006, China

Received 4 November 2009; Revised 29 April 2010; Accepted 2 June 2010

Academic Editor: Carlo Cattani

Copyright © 2010 Mohammed Salah Abd-Elouahab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Salah Abd-Elouahab, Nasr-Eddine Hamri, and Junwei Wang, “Chaos Control of a Fractional-Order Financial System,” Mathematical Problems in Engineering, vol. 2010, Article ID 270646, 18 pages, 2010.